# SDR COMA9860209

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Element
- Part number: 356024310
- Condition: Malfunctioned
- Location: Lt Pylon
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LEFT HAND STAGE BLEED DUCT LEAK WARNING.  REPLACED THE BLEED LEAK SENSING ELEMENT IN LEFT HAND ENGINE PYLON.
